MathSciNet Relay Station
MathSciNet bibliographic data
MR154112 (27 #4070) 46.40 (32.22)
Hörmander, Lars Supports and singular supports of convolutions. Acta Math. 110 1963 279–302.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement